See Alike in...

Alike App

Browser

emptytank

733d

does anyone here have experience getting off large amounts of gabapentin? for a little over a year i was taking them 3+ times a week, 6-8 of the 600mg sometimes more. i went down to twice a week a couple months ago and as of tomorrow I'll have 3 weeks off them. I've been irritable and anhedonic which i think is from coming off the gabapentin, but my back is also super tight and hurts a lot and i don't know if it's withdrawal from the gabapentin, the gabapentin was masking pain that was already there, or if it doesn't have anything to do with the gabapentin at all. anyone else have experience abusing gabapentin? it was so euphoric but i figured it was really bad for me.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion